# SDR CA010627008

- Difficulty date: June 12, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Nipple
- Part number: 215T5100876
- Condition: Wrong Part
- Location: Static Port
- Component: Altimeter, Bombdr
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) A NIPPLE FITTING INSTALLED AT THE STATIC PORT OF THE ALTIMETER WAS FOUND TO BE THE WRONG TYPE HAVING AN OPENING OF .032 INCH INSTEAD OF THE RECOMMENDED .008 INCH. THIS COULD HAVE CAUSED PROBLEMS IN CALIBRATING THE ALTIMETER ABD FURTHER MORE , SHOULD FITTINGS DIFFER FROM PILOT TO CO-PILOT SIDE, THE INDICATIONS WILL LAG IN CLIMB ABD DESCENT BUT WILL BE CORRECT AT LEVEL FLIGHT. A BOMBARDIER SERVICE PROBLEM 34-12-00-001 WAS OPENED UP IN ORDER TO CORRECT THIS DISCREPENCY.
